Get your Health question answered in 3 easy steps

171 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Cause hair loss be caused by sitting in an airconditioned room ?

i have severe hair loss ...i need to sit under ac in my office now a days n my hair fall is increasing......can u give me any precautions
Sun, 15 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
  User's Response
hi,

AC most probably wouldn't be the cause of your hairfall. Just check out whether you have any of the following problems/symptoms as mentioned below-
a. Any dandruff, or itchy scalp.
b. Changes in the diet- like excess of outing/junk food/dieting/lack of protein diet.
c. Any kind of stress or emotional disturbance.
d. Excess of sun exposure.
e. Harsh shampoos or usage of any hair dye etc.
f. Any medication been taken recently.
g. Any kind of illness was there in recent future.

Find out the cause among the following mentioned reasons and take some multi- viatmin tablets/ or consult our nearby homoeopathic doctor. Homoeopathy has a solution for such kind of problems
Dermatologist Dr. Gaurav Patel's  Response
hi
u need to take care of ur hair and diet
-take food containing high protein and iron like fruits and green vegs.
-do not let ur hair to remain wet after wash or perspiration.
-avoid direct sun exposure
-drink more water
-use wide toothed comb and separate
-dont share ur towel,hairpin,buckles etc
I find this answer helpful
  User's Response
HI,
welcome to trhe health carev magic forum,hair fall when they are injured or if they are not getting proper nutrition,per say AC dont have much effect on the hairs,you should not have daily hairwash with shampoos unless recomended try to avoid tight bandaging of hairs,avoid pollution and stress and have good nutritious fruits to keer you4r health good as well as your hairs !
Pediatrician Dr. Suryakanta Baraha's  Response
hello,
causes of hair loss are stress, hormonal imbalance, illness, improper diet, pollution, aging, infections, use of chemicals,sun exposure, depression, insomnia etc
if it happens due to medication can be solved by terminating the medicine.
take more proteins,3 to 4lit of water,fruits, green leafy veg.
avoid harsh shampoo.yoga and grething excercises helpful.take proper sleep.avoid stress. take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have excessive hair loss and excessive sweating. I have been to a endocrinologist, hematologist, and my normal doctor. No one can seem to figure out what the problem is. My hair is falling out in large amounts each time I shampoo/condition/dry my hair. I feel like I am going to be bald before too long. The sweating is embarrassing while sitting in an air conditioned restaurant and dripping with sweat.

doctor1 MD

I just left my dermatologists office for skin and hair related issues and she told me that I am menopausal. She says she believes that my skin and hair problems may be due to menopause. Are these symptoms seen in menopause? I have very sticky skin. It started about eight months ago with just my hands and feet being sticky after washing, but has grown progressively worse. It has spread over my entire body and I am now sticky all of the time. My hands and feet are by far the worst. Now there is a sticky, shiny film on my hands. When I shower it takes a good 20 minutes to be dry enough to dress, although I am still sticky. Also my skin does not absorb anything. I no longer use mosturizer because it just sits on top of the skin and makes it even more sticky. It s the same with deoderant. I use very little and it takes about 20 minutes for it to dry enough to dress. My skin also feels raw, like the nerves are exposed. It s just a burning itching feeling, of course worse on the hands and feet. And lastly, my hair is having the same effect. It will not absorb the conditioner and is very dry. It falls out when I wash it, not clumps bur quite a bit. I am not sure if it is falling out or breaking off. But the hair has thinned and there are all of these short crazy hairs all over. I just need to make this stickiness go away whatever the cause. I hope someone can help. I don t know how much longer I can deal with this before I go nuts.

doctor1 MD

I have been tested in a none fasting blood test. My liver enzymes were high-no hep B or anything like that, my glucose random serum high and my neutrophils, absolute low...but in the past month I have been loosing daily amounts of hair that is not normal. My thyroid tests fine, I went through menopause 5 years ago. I eat well, exercise some, take vitamins and have changed nothing at this point in my routine or diet. I am getting really worried. My doctor says it is fine, probably seasonal, but there is something wrong, I know my body.

Recent questions on Baldness

doctor1 MD

Hi doctor i m 29 year male and suffering from thin hair from long. actually i suffered from typhoid when i was kid. after that i put up weight and hair got thinner, but from last some year i am out of home and got hair fall on large, now hair fall stopped but central area of head has baldness patches. can i use tugain 5% for hair regrowth?

doctor1 MD

Hello Doctor,I am 34 years old, i am having bald forehead which 20 -25 % and baldness is continuing on my crown which is 5-10%. How can i go with the treatment is hair transplant or Stem cell thereapy convinient? /what will be it cost for Hair Transplant or Stem cell

doctor1 MD

hello doctor my age is 18 and i am female and from last 7or 8 months i am suffering from hair fall.my doctor gave some nutritional supplements to me with a spray containing minoxidil (i hope the spelling is correct ) but after a month when i stopped using it i faced hair fall more than before i am very scared what can i do even i got some signs of baldness too plz help me doctor

doctor1 MD

hello doctor, i am aged 27 years n am experiencing male pattern hair loss . i used morr-f topical solution ,now i am noticing my hair fall as increased after its use nearly after a month. do i need to stop its use? i am having more of frontal baldness advice me about best solution for this.

doctor1 MD

hello how to stop hair loss.

doctor1 MD

Hi Doctor, My Dermatologist suggested me to use Minoxidil 5% to stop the male pattern baldness .I just need your help about the solution usage. - Should I wash my hair before applying this solution every time, how frequently I need to wash my hair...

doctor1 MD

Hi. I have a question. Since I was around 20 I noticed a tiny bald spot in front of my hairline about the size of an eraser. I tried to go to a trichologist who basically just told me to eat healthy and take vitamins . I also tried to go to a...